Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 582504, 7 pages
http://dx.doi.org/10.1155/2013/582504
Research Article

Bounds for the Arithmetic Mean in Terms of the Neuman-Sándor and Other Bivariate Means

1School of Architecture Engineering, Huzhou Vocational & Technical College, Huzhou 313000, China
2School of Mathematics and Computation Science, Hunan City University, Yiyang 413000, China
3Department of Distance Education, Huzhou Broadcast and TV University, Huzhou 313000, China

Received 10 October 2013; Revised 27 November 2013; Accepted 27 November 2013

Academic Editor: Juan Manuel Peña

Copyright © 2013 Fan Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fan Zhang, Yu-Ming Chu, and Wei-Mao Qian, “Bounds for the Arithmetic Mean in Terms of the Neuman-Sándor and Other Bivariate Means,” Journal of Applied Mathematics, vol. 2013, Article ID 582504, 7 pages, 2013. https://doi.org/10.1155/2013/582504.